# SDR ASMF201312001

- Difficulty date: November 11, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N855AM
- Make and model: Boeing 737752
- Aircraft serial: 33792
- Aircraft time: 30,650 hours, 16,322 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 457311382
- Part serial: YB0186922
- Condition: Leaking
- Location: Rt Engine
- Part time: 30,799 hours, 16,403 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, TECHNICAL PERSONNEL DETECTED A FUEL LEAK IN THE RT ENG.  MAINTENANCE PERSONNEL DETECTED A LEAK IN THE HEAT EXCHANGER OUT OF ITS OPERATIONAL LIMITS, SO THE HEAT EXCHANGER WAS REPLACED IAW MM 79-21-02 & THE POWER PLANT TEST NR 3A WAS PERFORMED IAW MM 71-00-00, ALL CORRECT.
